Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/29430

TitleStationary quasivariational inequalities with gradient constraint and nonhomogeneous boundary conditions
Author(s)Azevedo, Assis
Miranda, Fernando
Santos, Lisa
KeywordsQuasivariational inequality
Gradient constraint
Nonhomogeneous boundary conditions
Issue date2014
PublisherSpringer
JournalSpringer Proceedings in Mathematics and Statistics
Abstract(s)We study existence of solution of stationary uasivariational inequalities with gradient constraint and nonhomogeneous boundary condition of Neumann or Dirichlet type. Through two different approaches, one making use of a fixed point theorem and the other using a process of regularization and penalization, we obtain different sufficient conditions for the existence of solution.
TypeConference paper
DescriptionPublicado em "From particle systems to partial differential equations. Part 2. (Springer proceedings in mathematics & statistics, vol. 75). ISBN 978-3-642-54270-1
URIhttp://hdl.handle.net/1822/29430
ISBN9783642542701
DOI10.1007/978-3-642-54271-8_2
ISSN2194-1009
Other identifiers978-3-642-54270-1
Publisher versionhttp://dx.doi.org/10.1007/978-3-642-54271-8_2
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em atas de conferências e capítulos de livros com arbitragem / Papers in proceedings of conferences and book chapters with peer review

Files in This Item:
File Description SizeFormat 
AzevedoMirandaSantos2014RepositotiUM.pdf223,22 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID